×

zbMATH — the first resource for mathematics

Existence and dimensions of a rotating white dwarf. (English) Zbl 0493.76109

MSC:
76U05 General theory of rotating fluids
35A05 General existence and uniqueness theorems (PDE) (MSC2000)
76N15 Gas dynamics, general
85A15 Galactic and stellar structure
85A30 Hydrodynamic and hydromagnetic problems in astronomy and astrophysics
35B40 Asymptotic behavior of solutions to PDEs
35B45 A priori estimates in context of PDEs
35R35 Free boundary problems for PDEs
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Auchmuty, J.F.G.; Beals, R., Variational solutions of some nonlinear free boundary problems, Arch. rational mech. anal., 43, 255-271, (1971) · Zbl 0225.49013
[2] Chandrasekhar, S., Introduction to the study of stellar structure, (1939), Univ. of Chicago Press Chicago · JFM 65.1543.02
[3] Friedman, A.; Turkington, B., Asymptotic estimates for an axisymmetric rotating fluid, J. funct. anal., 37, 136-163, (1980) · Zbl 0435.35014
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.